# SDR LR7A2012011700293

- Difficulty date: January 5, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4590
- Aircraft time: 58,982 hours, 27,812 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 257
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK AND CENTER WING REPLACEMENT, FOUND EXFOLIATION CORROSION OF CABIN FLOORBEAM UPPER CAP AT FS 257, LBL 20 & LBL 30, WL 146 TIE-DOWN POINT.  REPAIR ACCOMPLISHED IAW SMP583, FIG 51-140-22.
